# SDR SWAA2024123181731

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 12,054 hours, 6,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE INFLATION COVER MISSING REPORTED BY CREW.<[01] PULLED FWD SERVICE DOOR SLIDE INFLATION HANDLE COVER OUT OF SLIDE COVER AND REINSTALLED IN PROPER PLACE. NO OTHER ISSUES NOTED. WORK DONE PER SIP
